# SDR DXTA2023120810283

- Difficulty date: December 8, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800160
- Aircraft time: 14,689 hours, 9,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE AFT RIGHT FACING UPPER DIVIDER MIRROR IS OUT. ALL EMERGENCY LIGHTS TESTED OKAY DURING PREFLIGHT INSPECTION AND FAILED IN FLIGHT.  IAW  20-30-25 REV 1 AND MM 25-20-10  REV 20 CABIN DIVIDERS MAINT PRACTICES REMOVED LT LAV BULKHEAD AND REPAIRED EMERGENCY EXIT LIGHT WIRES AND INSTALLED BULKHEAD OPS CHECK GOOD
